# SDR SWAA2024050980855

- Difficulty date: April 29, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,464 hours, 35,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN LEFT SIDE EMERGENCY LIGHTS AT APPROX ROW 9 AND 12 ABC ARE OUT STOWBIN BULLNOSE.  REPLACED EMERGENCY LIGHT BATTERY PACK M1668 IAW 33-51-06-960-805.  ACCOMPLISHED OPS CHECK IAW AMM 33-51-06-960-805 STEP 4.E.   OPS CHECKED GOOD
